Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2016, Article ID 7208285, 11 pages
http://dx.doi.org/10.1155/2016/7208285
Research Article

Sharp Estimates for Green’s Functions of Cone-Type Planar Domains

1Preparatory Institute For Engineering Studies of Nabeul, University of Carthage, Campus Universitaire Merezka, 8000 Nabeul, Tunisia
2Faculty of Sciences of Tunis, Department of Mathematics, University of Tunis el Manar, Campus Universitaire, 2092 Tunis, Tunisia

Received 19 October 2015; Revised 3 January 2016; Accepted 11 January 2016

Academic Editor: Okay Celebi

Copyright © 2016 Mohamed Amine Ben Boubaker and Mohamed Selmi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed Amine Ben Boubaker and Mohamed Selmi, “Sharp Estimates for Green’s Functions of Cone-Type Planar Domains,” Journal of Complex Analysis, vol. 2016, Article ID 7208285, 11 pages, 2016. https://doi.org/10.1155/2016/7208285.